Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Moran, S. (1995) Cable knots and infinite necklaces of knots. Bulletin of the Australian Mathematical Society, 51 (1). pp. 17-31. ISSN 0004-9727. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 13 01:14:52 2019 GMT.